You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1959/18/1
On generalized variations (I)
Download
PDF
- On generalized variations (I)
Article
Original scientific text
Title
On generalized variations (I)
Authors
Julian Musielak
1
,
Władysław Orlicz
1
Affiliations
Poznań, Poland
Studia Mathematica
1959/18/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
11-41
Main language of publication
English
Published
1959
Exact and natural sciences
mathematics